Was using generic adderall xr 20 mg in blue capsule. Just was prescribed 30 mg generic in orange capsule, now experiencing less effect with the higher dose. Why is this?
Your body has adjusted to it. It's very common, your suppose to actually go down than get raised back up slowly every year. How long have you been taking it?
Yeah, the other answerer had it right in that your body probably just adjusted to it. Talk to your doc.
Colloquially, I'd suggest going off of it for a few days at a time when you can, like weekends, etc., but I know you're really probably not supposed to do that without your doctor's approval. A little more scientifically, I learned in my Cog Psy class that you might want to try taking your medication in a new environment, because when you're about to take it, your body starts to adjust to it ahead of time.
Yet again, talk to your doc, but maybe try changing medications. It's possible that your body might not override different ones as quickly.
- Adderall Drug Information
- Adderall XR Drug Information
- Amphetamine Drug Information
- Dextroamphetamine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Aug 2011 • 4 answers
Updated 11 days ago • 4 answers
Updated 8 Dec 2018 • 2 answers
Updated 5 Jul 2018 • 1 answer
Posted 15 Jul 2018 • 0 answers